# SDR DL72W002227

- Difficulty date: November 14, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- Aircraft time: 76,905 hours, 51,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT ACT O/B MOUNT WEB BROKEN.  REPAIR PER MM 57-42-0.
